| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.It was reported that the device stuck and has vibrates.The reported event is not confirmed.The manufacturers evaluation did not reveal any failure with this device which caused the reported event.However, the evaluation revealed that the plug is loose.
Event or Problem Description
It was reported that the device stuck and has vibrates.This was noticed during the knee prosthesis surgery.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.